# SDR SWAA2024031353125

- Difficulty date: February 16, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N242WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32505
- Aircraft time: 58,836 hours, 35,208 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLES CRACKS ON PANEL 211B (MARKED)<[01] REMOVED AND REPLACED PANEL 211B PER SOPM 20-50-01.;[02] UPDATED MEASUREMENT TABLE.;[03] VERIFIED.
